Mild Diarrhea and Birth control

Patient

Q: Mild diarrhea from food poisoning for 4 days. Taking lo loestrin fe and have been lightly spotting for those 4 days, how should i continue my pills?

Symptoms:  Mild diarrhea, birth control
Doctor

A:   Thank you for your query.
You have not mentioned on which day of the menstrual cycle you are on to analyse your problem. The last four pills have a small amount of iron in them & do not have the active ingredients to prevent the pregnancy. They have been just included to make it a habit of not missing the pills. Sometimes for some women taking iron supplements may cause mild diarrhea & also spotting. This is if you are taking these pills for the first time & you are on the last pills. Otherwise it is suggested for you to wait for a day or two to see if the symptoms subside or not while continuing the pill, if they don't subside on its own it is better to consult your doctor for medical aid.
Hope that answers your query. Have a good day.

Related Q&A

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently started taking the pill for the first time. I read online to take it on the first day of bleeding which i ...

Q: Hello. Ive been taking Lo Loestrin Fe for exactly a year to this month now. The first 2 or 3 months i bled a lot, the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews